RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2009, Volume 64, Issue 6(390), Pages 5–116 (Mi umn9326)  

This article is cited in 57 scientific papers (total in 57 papers)

Elliptic and parabolic equations for measures

V. I. Bogacheva, N. V. Krylovb, M. Röcknerc

a M. V. Lomonosov Moscow State University
b University of Minnesota, Minneapolis, USA
c Bielefeld University, Germany

Abstract: This article gives a detailed account of recent investigations of weak elliptic and parabolic equations for measures with unbounded and possibly singular coefficients. The existence and differentiability of densities are studied, and lower and upper bounds for them are discussed. Semigroups associated with second-order elliptic operators acting in $L^p$-spaces with respect to infinitesimally invariant measures are investigated.
Bibliography: 181 titles.

Keywords: elliptic equation, parabolic equation, stationary distribution of a diffusion process, transition probability.

DOI: https://doi.org/10.4213/rm9326

Full text: PDF file (1460 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2009, 64:6, 973–1078

Bibliographic databases:

UDC: 517.987+517.972
MSC: 35R05, 35R15, 35J15, 35K10, 58J65, 60J60
Received: 05.10.2009

Citation: V. I. Bogachev, N. V. Krylov, M. Röckner, “Elliptic and parabolic equations for measures”, Uspekhi Mat. Nauk, 64:6(390) (2009), 5–116; Russian Math. Surveys, 64:6 (2009), 973–1078

Citation in format AMSBIB
\Bibitem{BogKryRoc09}
\by V.~I.~Bogachev, N.~V.~Krylov, M.~R\"ockner
\paper Elliptic and parabolic equations for measures
\jour Uspekhi Mat. Nauk
\yr 2009
\vol 64
\issue 6(390)
\pages 5--116
\mathnet{http://mi.mathnet.ru/umn9326}
\crossref{https://doi.org/10.4213/rm9326}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2640966}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009RuMaS..64..973B}
\elib{http://elibrary.ru/item.asp?id=20425327}
\transl
\jour Russian Math. Surveys
\yr 2009
\vol 64
\issue 6
\pages 973--1078
\crossref{https://doi.org/10.1070/RM2009v064n06ABEH004652}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000278425000001}
\elib{http://elibrary.ru/item.asp?id=15299785}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77951283679}


Linking options:
  • http://mi.mathnet.ru/eng/umn9326
  • https://doi.org/10.4213/rm9326
  • http://mi.mathnet.ru/eng/umn/v64/i6/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Manita O.A., Shaposhnikov S.V., “Nonlinear parabolic equations for measures”, Dokl. Math., 86:3 (2012), 857–860  crossref  mathscinet  zmath  isi  elib  scopus
    2. Bogachev V.I., Korolev A.V., Pilipenko A.Yu., “Non uniform averagings in the ergodic theorem for stochastic flows”, Dokl. Math., 81:3 (2010), 422–425  crossref  mathscinet  mathscinet  zmath  isi  elib  elib  scopus
    3. Shaposhnikov S.V., “Estimates of Solutions of Parabolic Equations for Measures”, Dokl. Math., 82:2 (2010), 769–772  crossref  mathscinet  zmath  isi  elib  elib  scopus
    4. Bogachev V.I., Kirillov A.I., Shaposhnikov S.V., “Invariant Measures of Diffusions with Gradient Drifts”, Dokl. Math., 82:2 (2010), 790–793  crossref  mathscinet  zmath  isi  elib  elib  scopus
    5. Bogachev V.I., Röckner M., Shaposhnikov S.V., “On uniqueness problems related to elliptic equations for measures”, J. Math. Sci., 176:6 (2011), 759–773  crossref  mathscinet  zmath  elib  scopus
    6. Bogachev V.I., Kirillov A.I., Shaposhnikov S.V., “On probability and integrable solutions to the stationary Kolmogorov equation”, Dokl. Math., 83:3 (2011), 309–313  crossref  mathscinet  zmath  isi  elib  elib  scopus
    7. Agafontsev B.V., Bogachev V.I., Shaposhnikov S.V., “A condition for the positivity of the density of an invariant measure”, Dokl. Math., 83:3 (2011), 332–336  crossref  mathscinet  zmath  isi  elib  elib  scopus
    8. Tonoyan L.G., “Nonlinear elliptic equations for measures”, Dokl. Math., 84:1 (2011), 558–561  crossref  mathscinet  zmath  isi  elib  elib  scopus
    9. Shaposhnikov S.V., “On the uniqueness of integrable and probability solutions to the Cauchy problem for the Fokker-Planck-Kolmogorov equations”, Dokl. Math., 84:1 (2011), 565–570  crossref  mathscinet  zmath  isi  elib  elib  scopus
    10. S. V. Shaposhnikov, “On the uniqueness of a probabilistic solution of the Cauchy problem for the Fokker–Planck–Kolmogorov equation”, Theory Probab. Appl., 56:1 (2012), 96–115  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    11. S. V. Shaposhnikov, “Regular and qualitative properties of solutions for parabolic equations for measures”, Theory Probab. Appl., 56:2 (2011), 252–279  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    12. Li Y., Dwivedi G., Huang W., Kemp M.L., Yi Y., “Quantification of degeneracy in biological systems for characterization of functional interactions between modules”, J. Theoret. Biol., 302 (2012), 29–38  crossref  mathscinet  zmath  isi  elib  scopus
    13. Bogachev V.I., Kirillov A.I., Shaposhnikov S.V., “Integrable solutions of the stationary Kolmogorov equation”, Dokl. Math., 85:3 (2012), 309–314  crossref  crossref  mathscinet  zmath  zmath  isi  elib  elib  scopus
    14. Bogachev V.I., Röckner M., Shaposhnikov S.V., “On positive and probability solutions to the stationary Fokker-Planck-Kolmogorov equation”, Dokl. Math., 85:3 (2012), 350–354  crossref  mathscinet  zmath  zmath  isi  elib  elib  scopus
    15. V. Zh. Sakbaev, “Cauchy problem for degenerating linear differential equations and averaging of approximating regularizations”, Journal of Mathematical Sciences, 213:3 (2016), 287–459  mathnet  crossref  mathscinet
    16. Dzh. O. Ogun, Yu. N. Orlov, V. Zh. Sakbaev, “O preobrazovanii prostranstva nachalnykh dannykh dlya zadachi Koshi s osobennostyami resheniya tipa vzryva”, Preprinty IPM im. M. V. Keldysha, 2012, 087, 31 pp.  mathnet
    17. Ren J., Wu J., “On regularity of invariant measures of multivalued stochastic differential equations”, Stochastic Process. Appl., 122:1 (2012), 93–105  crossref  mathscinet  zmath  isi  elib  scopus
    18. V. Zh. Sakbaev, “On the properties of ambiguity and irreversibility of dynamical maps of the initial data space of Cauchy problem”, P-Adic Num Ultrametr Anal Appl, 4:4 (2012), 306  crossref  mathscinet  zmath  scopus
    19. Evans S.N., Ralph P.L., Schreiber S.J., Sen A., “Stochastic population growth in spatially heterogeneous environments”, J. Math. Biol., 66:3 (2013), 423–476  crossref  mathscinet  zmath  isi  elib  scopus
    20. Bogachev V.I., Röckner M., Shaposhnikov S.V., “On parabolic inequalities for generators of diffusions with jumps”, Probab. Theory Relat. Fields, 2013  crossref  mathscinet  isi  elib  scopus
    21. O. A. Manita, S. V. Shaposhnikov, “Nonlinear parabolic equations for measures”, St. Petersburg Math. J., 25:1 (2014), 43–62  mathnet  crossref  mathscinet  zmath  isi  elib
    22. V. N. Denisov, “Stabilization conditions for the solution of the Cauchy problem for a parabolic equation with growing lower order coefficients”, Dokl. Math., 87:3 (2013), 348  crossref  mathscinet  zmath  isi  elib  scopus
    23. V. Zh. Sakbaev, “Gradient blow-up of solutions to the Cauchy problem for the Schrödinger equation”, Proc. Steklov Inst. Math., 283 (2013), 165–180  mathnet  crossref  crossref  mathscinet  isi
    24. M. N. Lukintsova, “The radon transform in an infinite-dimensional space with Gaussian measure”, Dokl. Math., 88:3 (2013), 674  crossref  mathscinet  zmath  isi  scopus
    25. S. V. Shaposhnikov, “The Fokker–Planck–Kolmogorov equations with a potential and a non-uniformly elliptic diffusion matrix”, Trans. Moscow Math. Soc., 74 (2013), 15–29  mathnet  crossref  mathscinet  zmath  elib
    26. Bogachev V.I., Röckner M., Shaposhnikov S.V., “On uniqueness of solutions to the Cauchy problem for degenerate Fokker-Planck-Kolmogorov equations”, J. Evol. Equ., 13:3 (2013), 577–593  crossref  mathscinet  zmath  isi  scopus
    27. V. I. Bogachev, A. I. Kirillov, S. V. Shaposhnikov, “A stationary Fokker-Planck-Kolmogorov equation with a potential”, Dokl. Math., 89:1 (2014), 24–29  crossref  crossref  mathscinet  zmath  isi  elib  scopus
    28. M. Kh. Numan Elsheikh, D. O. Ogun, Yu. N. Orlov, R. V. Pleshakov, V. Zh. Sakbaev, “Usrednenie sluchainykh polugrupp i neodnoznachnost kvantovaniya gamiltonovykh sistem”, Preprinty IPM im. M. V. Keldysha, 2014, 019, 28 pp.  mathnet
    29. V. I. Bogachev, M. Röckner, S. V. Shaposhnikov, “On existence of Lyapunov functions for a stationary Kolmogorov equation with a probability solution”, Dokl. Math., 90:1 (2014), 424  crossref  crossref  mathscinet  mathscinet  zmath  isi  elib  scopus
    30. V. I. Bogachev, A. Yu. Veretennikov, S. V. Shaposhnikov, “Differentiability of invariant measures of diffusions with respect to a parameter”, Dokl. Math, 91:1 (2015), 76  crossref  mathscinet  zmath  isi  scopus
    31. O. A. Manita, S. V. Shaposhnikov, “Fokker-Planck-Kolmogorov equations with a potential term on a domain”, Dokl. Math, 91:1 (2015), 26  crossref  mathscinet  zmath  isi  scopus
    32. O.A.. Manita, S.V.. Shaposhnikov, “On the Cauchy Problem for Fokker–Planck–Kolmogorov Equations with Potential Terms on Arbitrary Domains”, J Dyn Diff Equat, 2015  crossref  mathscinet  scopus
    33. O. A. Manita, M. S. Romanov, S. V. Shaposhnikov, “Uniqueness of probability solutions to nonlinear Fokker-Planck-Kolmogorov equation”, Dokl. Math, 91:2 (2015), 142  crossref  mathscinet  zmath  isi  scopus
    34. Wen Huang, Min Ji, Zhenxin Liu, Yingfei Yi, “Steady States of Fokker–Planck Equations: I. Existence”, J Dyn Diff Equat, 2015  crossref  mathscinet  isi  scopus
    35. Wen Huang, Min Ji, Zhenxin Liu, Yingfei Yi, “Steady States of Fokker–Planck Equations: II. Non-existence”, J Dyn Diff Equat, 2015  crossref  mathscinet  isi  scopus
    36. L. S. Efremova, V. Zh. Sakbaev, “Notion of blowup of the solution set of differential equations and averaging of random semigroups”, Theoret. and Math. Phys., 185:2 (2015), 1582–1598  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    37. Manita O.A. Romanov M.S. Shaposhnikov S.V., “on Uniqueness of Solutions To Nonlinear Fokker-Planek-Kolmogorov Equations”, 128, 2015, 199–226  crossref  mathscinet  zmath  isi  scopus
    38. Feehan P.M.N., Pop C.A., “on the Martingale Problem For Degenerate-Parabolic Partial Differential Operators With Unbounded Coefficients and a Mimicking Theorem For It(O)Over-Cap Processes”, 367, no. 11, 2015, 7565–7593  crossref  mathscinet  zmath  isi  scopus
    39. Huang W., Ji M., Liu Zh., Yi Y., “Integral Identity and Measure Estimates For Stationary Fokker-Planck Equations”, 43, no. 4, 2015, 1712–1730  crossref  mathscinet  zmath  isi  scopus
    40. Bogachev V.I. Da Prato G. Roeckner M. Shaposhnikov S.V., “An Analytic Approach To Infinite-Dimensional Continuity and Fokker-Planck-Kolmogorov Equations”, 14, no. 3, 2015, 983–1023  mathscinet  zmath  isi
    41. Kusuoka S., “Holder Continuity and Bounds For Fundamental Solutions To Nondivergence Form Parabolic Equations”, 8, no. 1, 2015, 1–32  crossref  mathscinet  zmath  isi  scopus
    42. Huang W., Ji M., Liu Zh., Yi Y., “Steady States of Fokker-Planck Equations: III. Degenerate Diffusion”, 28, no. 1, 2016, 127–141  crossref  mathscinet  zmath  isi  scopus
    43. Huang W., Ji M., Liu Zh., Yi Y., “Stochastic Stability of Measures in Gradient Systems”, 314, 2016, 9–17  crossref  mathscinet  zmath  isi  scopus
    44. Bogachev V.I. Roeckner M. Shaposhnikov S.V., “Distances between transition probabilities of diffusions and applications to nonlinear Fokker–Planck–Kolmogorov equations”, J. Funct. Anal., 271:5 (2016), 1262–1300  crossref  mathscinet  zmath  isi  scopus
    45. Li Ya., Yi Y., “Systematic Measures of Biological Networks I: Invariant Measures and Entropy”, Commun. Pure Appl. Math., 69:9 (2016), 1777–1811  crossref  mathscinet  zmath  isi  elib  scopus
    46. Puhalskii A.A., “On large deviations of coupled diffusions with time scale separation”, Ann. Probab., 44:4 (2016), 3111–3186  crossref  mathscinet  zmath  isi  elib  scopus
    47. Bogachev V.I., Shaposhnikov S.V., Veretennikov A.Yu., “Differentiability of solutions of stationary Fokker–Planck–Kolmogorov equations with respect to a parameter”, Discret. Contin. Dyn. Syst., 36:7 (2016), 3519–3543  crossref  mathscinet  zmath  isi  elib  scopus
    48. Bogachev V.I. Roeckner M. Shaposhnikov S.V., “Estimates of distances between transition probabilities of diffusions”, Dokl. Math., 93:2 (2016), 135–139  crossref  mathscinet  zmath  isi  elib  scopus
    49. Kunze M., Lorenzi L., Rhandi A., “Kernel estimates for nonautonomous Kolmogorov equations”, Adv. Math., 287 (2016), 600–639  crossref  mathscinet  zmath  isi  elib  scopus
    50. V. Zh. Sakbaev, “Averaging of random walks and shift-invariant measures on a Hilbert space”, Theoret. and Math. Phys., 191:3 (2017), 886–909  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    51. Bogachev V.I., Shaposhnikov S.V., “Integrability and Continuity of Solutions to Fokker-Planck-Kolmogorov Equations”, Dokl. Math., 96:3 (2017), 583–586  crossref  mathscinet  zmath  isi  scopus
    52. Wang F.-Yu., “Integrability Conditions For SDEs and Semilinear SPDEs”, Ann. Probab., 45:5 (2017), 3223–3265  crossref  mathscinet  zmath  isi  scopus
    53. Huang W., Ji M., Liu Zh., Yi Y., “Concentration and Limit Behaviors of Stationary Measures”, Physica D, 369 (2018), 1–17  crossref  mathscinet  isi  scopus
    54. Zhang X., “Stochastic Hamiltonian Flows With Singular Coefficients”, Sci. China-Math., 61:8 (2018), 1353–1384  crossref  mathscinet  isi  scopus
    55. V. I. Bogachev, “Ornstein–Uhlenbeck operators and semigroups”, Russian Math. Surveys, 73:2 (2018), 191–260  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    56. Wang F.-Yu., “Estimates For Invariant Probability Measures of Degenerate Spdes With Singular and Path-Dependent Drifts”, Probab. Theory Relat. Field, 172:3-4 (2018), 1181–1214  crossref  mathscinet  zmath  isi  scopus
    57. Bogachev V.I., Popova S.N., Shaposhnikov S.V., “On Sobolev Classes Containing Solutions to Fokker-Planck-Kolmogorov Equations”, Dokl. Math., 98:2 (2018), 498–501  crossref  zmath  isi  scopus
  • Number of views:
    This page:1333
    Full text:318
    References:70
    First page:68

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019